# SDR RAIA201311220001

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 22,839 hours, 21,290 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Ess
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ESS BUSS 1 FAILED DURING CRUISE, EMERGENCY LANDING.
